Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Remarks on blow up for a nonlinear parabolic equation with a gradient term


Author: Marek Fila
Journal: Proc. Amer. Math. Soc. 111 (1991), 795-801
MSC: Primary 35K60; Secondary 35B05, 35K65
MathSciNet review: 1052569
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a nonlinear parabolic equation previously studied by Chipot and Weissler, and Kawohl and Peletier. We give simple sufficient conditions for the presence and absence of $ {L^\infty }$-blow up.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K60, 35B05, 35K65

Retrieve articles in all journals with MSC: 35K60, 35B05, 35K65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1052569-9
PII: S 0002-9939(1991)1052569-9
Keywords: Nonlinear parabolic equation, gradient term, blow up
Article copyright: © Copyright 1991 American Mathematical Society